American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B56) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Ali Reza Salemkar, Behrouz Edalatzadeh and Hamid Mohammadzadeh. Inequalities for the second cohomology of finite dimensional Lie algebras. Proc. Amer. Math. Soc. 142 (2014) 121-127.
Abstract, references, and article information   
View Article: PDF

[2] Christopher M. Drupieski. Cohomology rings for quantized enveloping algebras. Proc. Amer. Math. Soc. 141 (2013) 3739-3753.
Abstract, references, and article information   
View Article: PDF

[3] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information   
View Article: PDF

[4] Yves de Cornulier. Erratum to “Finitely presentable, non-Hopfian groups with Kazhdan’s Property (T) and infinite outer automorphism group”. Proc. Amer. Math. Soc. 139 (2011) 383-384. MR 2729099.
Abstract, references, and article information   
View Article: PDF

[5] Li Luo. Abelian ideals and cohomology of symplectic type. Proc. Amer. Math. Soc. 137 (2009) 479-485. MR 2448567.
Abstract, references, and article information   
View Article: PDF

[6] Grant Cairns and Sebastian Jambor. The cohomology of the Heisenberg Lie algebras over fields of finite characteristic. Proc. Amer. Math. Soc. 136 (2008) 3803-3807. MR 2425718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Grant Cairns and Barry Jessup. Free submodules for the central representation in the cohomology of Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 1919-1923. MR 2383497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Naihong Hu, Yufeng Pei and Dong Liu. A cohomological characterization of Leibniz central extensions of Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 437-447. MR 2358481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yves de Cornulier. Finitely presentable, non-Hopfian groups with Kazhdan's Property (T) and infinite outer automorphism group. Proc. Amer. Math. Soc. 135 (2007) 951-959. MR 2262894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Donald W. Barnes. On the length of the spectral sequence of a Lie algebra extension. Proc. Amer. Math. Soc. 129 (2001) 347-350. MR 1800229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paulo Tirao. A refinement of the toral rank conjecture for 2-step nilpotent Lie algebras. Proc. Amer. Math. Soc. 128 (2000) 2875-2878. MR 1664387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jonathan Pakianathan. Exponents and the cohomology of finite groups. Proc. Amer. Math. Soc. 128 (2000) 1893-1897. MR 1646202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anetta Bajer and Jon F. Carlson. An embedding theorem for Lie algebras. Proc. Amer. Math. Soc. 127 (1999) 3445-3449. MR 1605919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Grant F. Armstrong, Grant Cairns and Gunky Kim. Lie algebras of cohomological codimension one . Proc. Amer. Math. Soc. 127 (1999) 709-714. MR 1469393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wanglai Li and Robert L. Wilson. Central extensions of some Lie algebras. Proc. Amer. Math. Soc. 126 (1998) 2569-2577. MR 1451817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Grant F. Armstrong, Grant Cairns and Barry Jessup. Explicit Betti numbers for a family of nilpotent Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 381-385. MR 1353371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Fialowski. Cohomology of nilpotent subalgebras of affine Lie algebras . Proc. Amer. Math. Soc. 122 (1994) 71-77. MR 1198456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark Muzere. Relative Lie algebra cohomology revisited . Proc. Amer. Math. Soc. 108 (1990) 665-671. MR 1000161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Rolf Farnsteiner. On the cohomology of associative algebras and Lie algebras . Proc. Amer. Math. Soc. 99 (1987) 415-420. MR 875373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. G. Dwyer. Homology of integral upper-triangular matrices . Proc. Amer. Math. Soc. 94 (1985) 523-528. MR 787905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. J. Santharoubane. Cohomology of Heisenberg Lie algebras . Proc. Amer. Math. Soc. 87 (1983) 23-28. MR 677223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1